Imatinib-induced pseudoporphyria

L. Timmer-de Mik, Sylvia Vos - Kardaun, M. H. H. Kramer, D. P. Hayes, M. T. Bousema*

*Bijbehorende auteur voor dit werk

    OnderzoeksoutputAcademicpeer review

    23 Citaten (Scopus)

    Samenvatting

    P>Imatinib, a synthetic tyrosine kinase inhibitor, is used as first-line therapy for chronic myeloid leukaemia. Imatinib treatment is associated with a variety of adverse effects, most of which are mild to moderate and generally abate after the first months of treatment. Cutaneous adverse reactions are often encountered in patients using imatinib. Pseudoporphyria is regularly associated with the use of medication, especially naproxen and other nonsteroidal anti-inflammatory drugs, but the list of culprits is expanding. We present a patient with imatinib-induced pseudoporphyria. Taking into account the rapidly growing use of imatinib, physicians should be aware of the possibility of imatinib-induced pseudoporphyria. Adequate photoprotection can improve treatment compliance.

    Originele taal-2English
    Pagina's (van-tot)705-707
    Aantal pagina's3
    TijdschriftClinical and Experimental Dermatology
    Volume34
    Nummer van het tijdschrift6
    DOI's
    StatusPublished - aug.-2009

    Citeer dit